# SDR ZW0A0208005

- Difficulty date: July 23, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 14,070 hours, 7,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Chord
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C BULKHEAD CHORD DAMAGED FUSELAGE STATION 110 LONGERON 27R AND 28R AND TEE CHANNEL AFT SIDE OF BULKHEAD.  COLD WORKED TEE CHORD NDT INSPECTED PER ARA 18213 ITEM 3 SHOT PEENED, NO CRACK FOUND PER 6-51-00-03.
